State transitions as morphisms for complete lattices - Archive ouverte HAL Access content directly
Journal Articles International Journal of Theoretical Physics Year : 2000

State transitions as morphisms for complete lattices

Abstract

We enlarge the hom-sets of categories of complete lattices by introducing `state transitions' as generalized morphisms. The obtained category will then be compared with a functorial quantaloidal enrichment and a contextual quantaloidal enrichment that uses a specific concretization in the category of sets and partially defined maps ($Parset$).

Dates and versions

hal-03606848 , version 1 (12-03-2022)

Identifiers

Cite

Bob Coecke, Isar Stubbe. State transitions as morphisms for complete lattices. International Journal of Theoretical Physics, 2000, 39 (3), pp.605-614. ⟨10.1023/A:1003681519653⟩. ⟨hal-03606848⟩

Collections

UNIV-LITTORAL

Altmetric

Share

Gmail Facebook X LinkedIn More